You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Theory of Frobenius Extensions and its Application to Lie Superalgebras
Allen D. Bell and Rolf Farnsteiner
Transactions of the American Mathematical Society
Vol. 335, No. 1 (Jan., 1993), pp. 407-424
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2154275
Page Count: 18
You can always find the topics here!Topics: Algebra, Automorphisms, Mathematical rings, Homomorphisms, Induced substructures, Mathematics, Subrings, Isomorphism, Invertibility, Mathematical vectors
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
By using an approach to the theory of Frobenius extensions that emphasizes notions related to associative forms, we obtain results concerning the trace and corestriction mappings and transitivity. These are employed to show that the extension of enveloping algebras determined by a subalgebra of a Lie superalgebra is a Frobenius extension, and to study certain questions in representation theory.
Transactions of the American Mathematical Society © 1993 American Mathematical Society